MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SC9134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the procedure was rescheduled.
 
Event or Problem Description
It was reported that the procedure was rescheduled.
 
Additional Manufacturer Narrative
Alleged failure: "during using the cpr a patient was burnt.Customer found greyish before use." probable root cause: as per manufacturer, the physical damage was most likely caused by customer use and handling of the laparoscope as the laparoscope was inspected before being distributed to customer.The device was returned for investigation and the reported failure mode was not confirmed.The reported failure mode will be monitored for future re occurrence.For information and warnings related to the proper use and maintenance of this device, please reference and adhere to information presented in the associated product ifu.Manufacture date is not known.

Brand Name
PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
MDR Report Key9593593
Report Number3012345110-2020-00001
Device Sequence Number16266361
Product Code GCJ
UDI-Device Identifier00858701006063
UDI-Public00858701006063
Combination Product (Y/N)N
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC9134
Device Catalogue NumberSC9134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;